# SDR SWAA2022112364792

- Difficulty date: October 26, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8657B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42535
- Aircraft time: 26,643 hours, 12,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 787-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR TRANSITION ANGLE HAS AREAS OF CORROSION AROUND FASTENER HOLES FROM STA 787-807 LBL 21.  REMOVED CORROSION PER SRM 51-10-02.FOUND TO BE WITHIN LIMITS PER SRM 53-00-53-1A-2.  TREATED AND PRIMED THE AREA PER SRM 51-20-01.  REMOVED CORROSION PER SRM 51-10-02.FOUND TO BE WITHIN LIMITS IAW SRM 53-00-53-1A-2.
